RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 57, Number 9  


On the matrix Fourier filtering problem for a class of models of nonlinear optical systems with a feedback
A. V. Razgulin, S. V. Sazonova
1403
On the existence of mosaic-skeleton approximations for discrete analogues of integral operators
A. A. Kashirin, M. Yu. Taltykina
1421
Generalizations of Tikhonov’s regularized method of least squares to non-Euclidean vector norms
V. V. Volkov, V. I. Erokhin, V. V. Kakaev, A. Yu. Onufrei
1433
Consistent convergence rate estimates in the grid $W_{2,0}^2(\omega)$ norm for difference schemes approximating nonlinear elliptic equations with mixed derivatives and solutions from $W_{2,0}^m(\Omega)$, $3<m\leqslant4$
F. V. Lubyshev, M. E. Fairuzov
1444
The $p$-order maximum principle for an irregular optimal control problem
A. Prusinska, A. A. Tret'yakov
1471
Optimization method in problems of acoustic cloaking of material bodies
G. V. Alekseev, A. V. Lobanov, Yu. E. Spivak
1477
Multicriteria choice based on criteria importance methods with uncertain preference information
A. P. Nelyubin, V. V. Podinovski
1494
Numerical solution of vector Sturm–Liouville problems with Dirichlet conditions and nonlinear dependence on the spectral parameter
L. D. Akulenko, A. A. Gavrikov, S. V. Nesterov
1503
Locally one-dimensional difference scheme for a fractional tracer transport equation
B. A. Ashabokov, Z. V. Beshtokova, M. Kh. Shkhanukov-Lafishev
1517
Vector domain decomposition schemes for parabolic equations
P. N. Vabishchevich
1530
On one model problem for the reaction-diffusion-advection equation
M. A. Davydova, S. A. Zakharova, N. T. Levashova
1548
New compacton solutions of an extended Rosenau–Pikovsky equation
S. P. Popov
1560
On contact instabilities of viscoplastic fluids in two-dimensional setting
A. N. Doludenko
1570
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020